RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yanchak, Volodimir Yaroslavovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:173
Abstract pages:311
Full texts:166
Associate professor
Candidate of physico-mathematical sciences (1971)
Birth date: 29.03.1942

http://www.mathnet.ru/eng/person47183
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/468156

Publications in Math-Net.Ru
1972
1. V. Ya. Yanchak, “The expansion of functions of a mixed class in a series of algebraic polynomials”, Trudy Mat. Inst. Steklov., 128 (1972),  242–256  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 128 (1972), 287–303
1970
2. V. Ya. Yanchak, “Constructive properties of functions with variable smoothness”, Mat. Zametki, 8:4 (1970),  443–449  mathnet  mathscinet  zmath; Math. Notes, 8:4 (1970), 718–721
1969
3. V. Ya. Yanchak, “On the expansion of functions with dominating derivative in series of algebraic polynomials”, Mat. Zametki, 5:5 (1969),  533–540  mathnet  mathscinet  zmath; Math. Notes, 5:5 (1969), 320–324

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021